# SDR USAA011023

- Difficulty date: August 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .125 INCH, BS 178 BULKHEAD AT WL 234 AT LBL 10.  INSTALLED EXTERNAL DOUBLER PER SRM 53-10-11 FIG 1.  (M)
